Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
Where exactly you have the pain ?
What are your current medications ?
Thanks for the information
This most likely is a side effect of your medicine. Metformin is the most likely culprit . You should take some H-2 blocker like ranitidine to help reduce your stomach pain. If you still does not feel well than you will need to see your doctor for an evaluation and having some blood work,ultrasound and stool test. The test which will tell exactly about the stomach condition is an upper GI endoscopy and might be required in case if your symptoms doesn't get better with treatment.
Feel free to ask if any more question
If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating